Spike solutions for a mass conservation reaction-diffusion system

Shin Ichiro Ei, Shyuh Yaur Tzeng

Research output: Contribution to journalArticle

Abstract

This article deals with a mass conservation reaction-diffusion system. As a model for studying cell polarity, we are interested in the existence of spike solutions and some properties related to its dynamics. Variational arguments will be employed to investigate the existence questions. The profile of a spike solution looks like a standing pulse. In addition, the motion of such spikes in heterogeneous media will be derived.

Original languageEnglish
Pages (from-to)3357-3374
Number of pages18
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume40
Issue number6
DOIs
Publication statusPublished - 2020 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this